On intersections of orbital varieties and components of Springer fiber

A. Melnikov, N. Gioan J. Pagnon

Research output: Contribution to journalArticlepeer-review

Abstract

We consider Springer fibers and orbital varieties for GLn. We show that the irreducible components of an intersection of components of Springer fiber are in bijection with the irreducible components of intersection of orbital varieties; moreover, the corresponding irreducible components in this correspondence have the same codimension. Finally we give a sufficient condition to have an intersection in codimension one.

Original languageEnglish
Pages (from-to)1-14
Number of pages14
JournalJournal of Algebra
Volume298
Issue number1
DOIs
StatePublished - 1 Apr 2006

Bibliographical note

Funding Information:
* Corresponding author. E-mail addresses: melnikov@math.haifa.ac.il (A. Melnikov), gioan.pagnon@weizmann.ac.il (N.G.J. Pagnon). 1 Supported in part by the Marie Curie Research Training Network “Liegrits.” 2 The author is supported by the Feinberg Graduate School fellowship and the Marie Curie Research Training Network “Liegrits.” 0021-8693/$ – see front matter  2006 Elsevier Inc. All rights reserved. doi:10.1016/j.jalgebra.2006.01.029

Keywords

  • Flag manifold
  • Orbital varieties
  • Robinson-Schensted correspondence
  • Schubert cell
  • Springer fibers

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint

Dive into the research topics of 'On intersections of orbital varieties and components of Springer fiber'. Together they form a unique fingerprint.

Cite this